Hopf fibrations on lens spaces
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 155-158
Printed March 1, 2004
Sungbok Hong
Korea University
Abstract : We give a certain uniqueness properties for the fiber of the Hopf fibration on lens spaces.
Keywords : lens space, Hopf fibration, Heegaard torus
MSC numbers : 57M99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd